# SDR FDEA200903170933

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SKIN AT STA  XOS=997 FOUND WITH CRACK APPROXIMATELY 10 INCHES LONG.  REPAIR CARRIED OUT AS PER EA 1-5740-127781, THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
